# SDR DBCA202111120004

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N265CM
- Make and model: Cessna 560XL
- Aircraft serial: 5600521
- Aircraft time: 8,685 hours, 8,348 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: PC251123H
- Part serial: 10555
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

1)  DURING TAKEOFF ROLL CREW RECEIVED MASTER WARNING. 2)  CREW ABORTED TAKEOFF, RETURNED TO RAMP. 3) MAINTENANCE TROUBLESHOT TO #2 INVERTER 4) MAINTENANCE REMOVED AND REPLACED #2 INVERTER 5)  OPS CHECKS GOOD.
